# SDR IPXA2023011715896

- Difficulty date: January 17, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N623UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65783
- Aircraft time: 11,869 hours, 1,811 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* *MAJOR REPAIR* S/M - SIDE CARGO DOOR LOWER OUTER SKIN SHALLOW DENT***SM40/LMX8*** REMOVED INTERIOR LINER ON MCD SIDE DOOR FOR S/M ACCESS REF AMM 52-32-00.
